Year 2020, Volume 49 , Issue 5, Pages 1726 - 1734 2020-10-06

On a subclass of the generalized Janowski type functions of complex order

Öznur ÖZKAN KILIÇ [1] , Nuray EROĞLU [2]


In this paper, we introduce the class $\mathcal {JR}^{\lambda}_{b}\left(\alpha,\beta, \delta, A,B\right)$ of generalized Janowski type functions of complex order defined by using the Ruscheweyh derivative operator in the open unit disc $ \mathbb D=\left \{z\in \mathbb C: \left \vert z\right \vert <1\right \}$. The bound for the n-th coefficient and subordination relation are obtained for the functions belonging to this class. Some consequences of our main theorems are same as the results obtained in the earlier studies.
Analytic function, Subordination, $ \lambda$-spirallike function, $ \lambda$-Robertson function, $ \lambda$-close-to-spirallike function, $ \lambda$-close-to-Robertson function, Ruscheweyh derivative operator
  • [1] R.M. Goel and B.C. Mehrok, A subclass of univalent functions, Houston J. Math. 8, 343-357, 1982.
  • [2] A.W. Goodman, On close-to-convex functions of higher order, Ann. Univ. Sci. Bu- dapest Eötvös Sect. Math. 15, 17–30, 1972.
  • [3] A.W. Goodman, Univalent Functions, Vol II. Somerset, NJ, USA Mariner, 1983.
  • [4] M.M. Haidan and F.M. Al-Oboudi, Spirallike functions of complex order, J. Natural Geom. 19, 53–72, 2000.
  • [5] W. Janowski, Some extremal problems for certain families of analytic functions, Ann. Polon. Math. 28, 297–326, 1973.
  • [6] W. Kaplan , Close-to-convex schlicht functions, Michigan Math. J. 1, 169–185, 1952.
  • [7] Ö.Ö. Kılıç, Coefficient Inequalities for Janowski type close-to-convex functions asso- ciated with Ruscheweyh Derivative Operator, Sakarya Uni. J. Sci. 23 (5), 714-717, 2019.
  • [8] Y. Polatoğlu, M. Bolcal, A. Şen and E. Yavuz, A study on the generalization of Janowski functions in the unit disc, Acta Math. Aca. Paed. 22, 27–31, 2006.
  • [9] M.O. Reade, On close-to-convex univalent functions, Michigan Math. J. 3, 59–62, 1955.
  • [10] S. Ruscheweyh, New criteria for univalent functions, Proc. Amer. Math Soc. 49 (1), 109–115, 1975.
  • [11] L. Špaček, Prispevek k teorii funcki prostych, Casopis Pest. Mat. a Fys. 62, 12-19, 1932.
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0003-4209-9320
Author: Öznur ÖZKAN KILIÇ (Primary Author)
Institution: Baskent University
Country: Turkey


Orcid: 0000-0020-0780-2247
Author: Nuray EROĞLU
Institution: NAMIK KEMAL UNIVERSITY
Country: Turkey


Dates

Publication Date : October 6, 2020

Bibtex @research article { hujms605621, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2020}, volume = {49}, pages = {1726 - 1734}, doi = {10.15672/hujms.605621}, title = {On a subclass of the generalized Janowski type functions of complex order}, key = {cite}, author = {Özkan Kılıç, Öznur and Eroğlu, Nuray} }
APA Özkan Kılıç, Ö , Eroğlu, N . (2020). On a subclass of the generalized Janowski type functions of complex order . Hacettepe Journal of Mathematics and Statistics , 49 (5) , 1726-1734 . DOI: 10.15672/hujms.605621
MLA Özkan Kılıç, Ö , Eroğlu, N . "On a subclass of the generalized Janowski type functions of complex order" . Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 1726-1734 <https://dergipark.org.tr/en/pub/hujms/issue/57199/605621>
Chicago Özkan Kılıç, Ö , Eroğlu, N . "On a subclass of the generalized Janowski type functions of complex order". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 1726-1734
RIS TY - JOUR T1 - On a subclass of the generalized Janowski type functions of complex order AU - Öznur Özkan Kılıç , Nuray Eroğlu Y1 - 2020 PY - 2020 N1 - doi: 10.15672/hujms.605621 DO - 10.15672/hujms.605621 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 1726 EP - 1734 VL - 49 IS - 5 SN - 2651-477X-2651-477X M3 - doi: 10.15672/hujms.605621 UR - https://doi.org/10.15672/hujms.605621 Y2 - 2019 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics On a subclass of the generalized Janowski type functions of complex order %A Öznur Özkan Kılıç , Nuray Eroğlu %T On a subclass of the generalized Janowski type functions of complex order %D 2020 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 49 %N 5 %R doi: 10.15672/hujms.605621 %U 10.15672/hujms.605621
ISNAD Özkan Kılıç, Öznur , Eroğlu, Nuray . "On a subclass of the generalized Janowski type functions of complex order". Hacettepe Journal of Mathematics and Statistics 49 / 5 (October 2020): 1726-1734 . https://doi.org/10.15672/hujms.605621
AMA Özkan Kılıç Ö , Eroğlu N . On a subclass of the generalized Janowski type functions of complex order. Hacettepe Journal of Mathematics and Statistics. 2020; 49(5): 1726-1734.
Vancouver Özkan Kılıç Ö , Eroğlu N . On a subclass of the generalized Janowski type functions of complex order. Hacettepe Journal of Mathematics and Statistics. 2020; 49(5): 1726-1734.